# SDR REXA2022062201301

- Difficulty date: June 8, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670362603
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SIDE SEAT TRACK AT FS 785.00 TO FS 855.00 CORRODED	CA REMOVED CORRODED SIDE SEAT TRACK AT FS 785.00 TO FS 855.00 AND REPLACED WITH SIDE SEAT TRACK PER CRJ700 SRM 53-41-49 AND AMM 53-00-49
